# SDR NACA2024051500001

- Difficulty date: May 15, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,804 hours, 15,565 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Equp Overheat
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIP COOLING OVERHEAT AT T.O.D. PERFORMED FIM FAULT TREE 910 NO DEFECTS NOTED, OK FOR SERVICE.
